# SDR GTIA2020011134935

- Difficulty date: January 10, 2020
- Submitted: January 13, 2020
- Operation: Air carrier
- Aircraft: N655NK
- Make and model: Airbus A320-232
- Aircraft serial: 8376
- Aircraft time: 5,394 hours, 2,463 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Fumes
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FUME EVENT REAR OF AIRCRAFT-PERFORMED TSM 05-50-00-810-831-A FOUND PACK 1 AND ENG 1 AND 2 BLEED REF TSM 05-50-00. OPS CHECK OF PACK 1 AND ENG 1 AND 2 IAW AMM 21-51-00 AND 71-00-00. NO DEFECT S NOTED AT THIS TIME. ALL OK FOR CONTINUED SERVICE.
